# SDR A6WA201441670

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI16383 REPAIR.  FUSELAGE SKIN AT FS 605 REO 601R-53-61-4588A.  COMPLIED WITH PERMANENT REPAIR AT FUSELAGE SKIN FS 605 STRINGER 22L IAW REO 601R-53-61-5290.
